Skip to main content

Research Repository

Advanced Search

Cohomogeneity one manifolds and homogeneous spaces of positive scalar curvature

Frenck, Georg; Galaz‐García, Fernando; Reiser, Philipp

Cohomogeneity one manifolds and homogeneous spaces of positive scalar curvature Thumbnail


Authors

Georg Frenck

Philipp Reiser



Abstract

We characterize cohomogeneity one manifolds and homogeneous spaces with a compact Lie group action admitting an invariant metric with positive scalar curvature.

Citation

Frenck, G., Galaz‐García, F., & Reiser, P. (2022). Cohomogeneity one manifolds and homogeneous spaces of positive scalar curvature. Bulletin of the London Mathematical Society, 54(1), 71-82. https://doi.org/10.1112/blms.12557

Journal Article Type Article
Acceptance Date Jul 15, 2021
Online Publication Date Mar 8, 2022
Publication Date 2022
Deposit Date May 27, 2022
Publicly Available Date May 27, 2022
Journal Bulletin of the London Mathematical Society
Print ISSN 0024-6093
Electronic ISSN 1469-2120
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 54
Issue 1
Pages 71-82
DOI https://doi.org/10.1112/blms.12557

Files

Published Journal Article (Advanced online version) (134 Kb)
PDF

Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/

Copyright Statement
Advanced online version Open Access. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.





You might also like



Downloadable Citations